| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
07/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #:(b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +14.0d) was explanted after the completion of the entire light treatment course due to unexpected cylinder as a result of a topography-guided photorefractive keratectomy (prk), performed to address a pre-existing corneal scar.A new lal (sn (b)(6), +16.0d) was implanted as a replacement.Rxsight's first awareness of this event was on 08/16/2024.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections g3, g6, h3 and h6.The explanted lal (sn (b)(6)) was cut into small fragments during explantation and returned to rxsight.Due to the condition of the lens, an evaluation could not be performed.Based on the availble information, the investigation determined that the likely cause of the event was the prk that resulted in an increase in cylinder.